Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Red bumps with white pus after using Veet. Anything I can do to speed up healing?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I used veet and everything was fine, but after a few days of running and wearing my uniform I started getting red bumps and some had white pus in them. They don't seem like they are getting any better. Anything I can do to speed up the process? I've been using a 2% salicylic acid body wash and letting it stay of for 2-3 minutes, and applying a 2% salicylic acid lotion afterwards. Would an apricot scrub help? or what would be best?
Posted Sun, 23 Sep 2012 in Skin Rash
Answered by Dr. Ram Choudhary 26 minutes later
Welcome to healthcare Magic!
These papules are folliculitis turning into pustules.
The infection occurs due to blocked pores of skin glands.
The veet treatment has changed your skin equilibrium and is not suiting your skin hence you should avoid any such treatments in future and you should also get tested for a possibility of diabetes.
The problem is not allergy but an infection.
Take Augmentin 625mg thrice a day for three days
and apply cream Fucidin twice a day for a week's period to speed up recovery.
Wish you a great health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor